# SDR CALA2023032200837

- Difficulty date: March 22, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N67815
- Make and model: Boeing 737-900ER
- Aircraft serial: 43532
- Aircraft time: 29,797 hours, 10,755 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: NA
- Condition: Cracked
- Location: Sta 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H A/C BAY STA 663 I/B SIDE UPPER BRACKET CRACKED. REF AAR N/R 8670213. REMOVED DAMAGED AREA UPPER VAPOR BARRIER L/H STA 663 LBL 16" APPROX AND REPLACED NEW ANGLE AND SPLICE AS PER 57-10-10-2R REPAIR 5, THIS IS A REPAIR CATEGORY A. WORK ACCOMPLISHED BY V075636.
